MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X75MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X75MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2CB5ST
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.Date of event is unknown.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an unknown procedure, a pinhole was found on the barcode on the wrapping paper.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/24/2020 investigation summary the analysis results found that 2cb5st device was returned inside its package unopened.Upon visual inspection, it was observed that the tyvek from the packaging was damaged.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.The reported complaint was confirmed.All ees product is 100% inspected prior to release.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
OPT SLEEVE 5X75MM STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10335695
Report Number3005075853-2020-03859
Device Sequence Number16958888
Product Code GCJ
UDI-Device Identifier10705036013747
UDI-Public10705036013747
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number2CB5ST
Device Catalogue Number2CB5ST
Device Lot NumberU4010P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/24/2020
Patient Sequence Number1